# SDR SIMA20200808001

- Difficulty date: August 8, 2020
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000682
- Aircraft time: 7,487 hours, 4,885 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TIP SPAR 1 CRACKED INSIDE 651AB.-C/A-COMPLETE:REMOVED AND REINSTALLED RH WING TIP IAW EMB 175 AMM 57-30-00. SEE NRTC E810516 FOR REPLACEMENT OF CRACKED SPAR I. SEE WIPS AND TASKS FOR DETAILS
